# SDR IPXA1M65383

- Difficulty date: March 2, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 850,781 hours, 4,249 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, IN LT WING L/E COMPARTMENT AT XOS 631 APPX, CEILING DOUBLER IS CRACKED AT 2 EA LOCATION.  REMOVED DAMAGE, FABRICATED, AND INSTALLED REPAIR IAW SRM 57-40-02, REPAIR 9, FIG. 203.
